# SDR CALA2018062101454

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 3,926 hours, 388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA SEAT MOUNTED LT BROKEN ON CHECK. FOUND SEAT MOUNTED FLOOR PROXIMITY LIGHT AT ROW 44FG AN D 45FG BROKEN. LIGHT ASSY REPLACED OK IAW AMM 33-51-05.
